RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2006, том 11, выпуск 2, страницы 281–289 (Mi rcd674)  

On the 70th birthday of L.P. Shilnikov

Generalization of the Andronov–Vitt theorem

G. A. Leonov

Department of Mathematics and Mechanics, Saint Petersburg State University, 2, Bibliotechnaya pl., Petrodvoretz, 198904 Saint Petersburg, Russia

Аннотация: A definition of Zhukovski stability is introduced. A new research tool— a moving Poincaré section— is considered. With the help of this tool, generalizations of the Andronov–Vitt and Demidovich theorems are obtained.

Ключевые слова: Orbital stability, Zhukovski stability, Characteristic exponent, Poincaré section

DOI: https://doi.org/10.1070/RD2006v011n02ABEH000351


Реферативные базы данных:

Тип публикации: Статья
MSC: 34D20

Принята в печать:01.07.2005
Язык публикации: английский

Образец цитирования: G. A. Leonov, “Generalization of the Andronov–Vitt theorem”, Regul. Chaotic Dyn., 11:2 (2006), 281–289

Цитирование в формате AMSBIB
\RBibitem{Leo06}
\by G. A. Leonov
\paper Generalization of the Andronov–Vitt theorem
\jour Regul. Chaotic Dyn.
\yr 2006
\vol 11
\issue 2
\pages 281--289
\mathnet{http://mi.mathnet.ru/rcd674}
\crossref{https://doi.org/10.1070/RD2006v011n02ABEH000351}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2245083}
\zmath{https://zbmath.org/?q=an:1164.34448}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd674
  • http://mi.mathnet.ru/rus/rcd/v11/i2/p281

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:12
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020